It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-04-2012, 09:59 AM   #1
Newbie
(female)
 
Join Date: Aug 2012
Posts: 3
River7 HB User
Dizzy, headaches, nausea

I feel so dizzy almost all the time, I have a headache that only asprin takes the edge off of, and I'm nauseous often. I had a hysterectomy years ago, and take a lot of medication. Some of it causes dizziness but this is new. I feel lousy and need to feel better because school starts (college) on the 20th. I called the doctor but still haven't gotten a reply because he was out of the office for a few days. Can anyone help?

 
The following user gives a hug of support to River7:
Freda779 (08-04-2012)
Sponsors Lightbulb
   
Old 08-04-2012, 08:08 PM   #2
Newbie
(female)
 
Join Date: Aug 2012
Posts: 8
Freda779 HB User
Re: Dizzy, headaches, nausea

Better go to the nearest hospital and have a check up now. Take good care of yourself and as early as possible consult a doctor.

 
Sponsors Lightbulb
   
Old 08-05-2012, 06:42 AM   #3
Senior Veteran
(male)
 
Machaon's Avatar
 
Join Date: Feb 2003
Location: Fort Laud
Posts: 4,010
Blog Entries: 22
Machaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB User
Re: Dizzy, headaches, nausea

Quote:
Originally Posted by River7 View Post
... take a lot of medication. ...
Foods and drinks can cause serious interactions with medications. Have you changed your diet recently? Have you started taking supplements or vitamin pills?
__________________
CHF, A-Fib, HBP, Diabetes, Asthma doing great

⇒ Avoid allergic & non-allergic irritants/triggers
⇒ Low calorie ovo-vegetarian diet
⇒ Power walk, weight lifts, pushups
⇒ Coreg 25mg bid

 
Old 08-06-2012, 12:11 PM   #4
Newbie
(female)
 
Join Date: Aug 2012
Posts: 8
Freda779 HB User
Re: Dizzy, headaches, nausea

Allergens from the food and other drinks that intake are also factors.. Thanks for the emphasis Machaon.. :-)

 
Old 08-06-2012, 12:17 PM   #5
Newbie
(female)
 
Join Date: Aug 2012
Posts: 3
River7 HB User
Re: Dizzy, headaches, nausea

My doctor changed my medication for Depression; could that be it? I eat healthy, drink a lot of water and work about the property and the house constantly.

 
Old 08-08-2012, 06:14 PM   #6
Newbie
(female)
 
creation's Avatar
 
Join Date: Aug 2012
Location: Monroe, Wisconsin
Posts: 6
creation HB User
Re: Dizzy, headaches, nausea

That's good that your drinking a lot of water, I was going to suggest that because headaches and dizziness can be caused by dehydration. You said that you have been working around the house and property constantly... Still might be a little dehydrated.

I would check with a physician right away to see if you are having any reactions from all of the medications that your taking. It very well could be from the change in your medication, too.

Sounds like, as well, you might have a lot of toxins built up from the meds. or from household chemicals. The more you can do to alkalize and detox your body the better. I would say that whatever you can do eliminate the toxins, as much as possible, in your environment the better. Eating green leafy vegetables would be a plus and staying away from sodas, caffeine, and acidic juices. They're very dehydrating.

You can find a lot of good info on the internet on natural ways, thru diet, bath, and such, to detox and alkalize the body. It's when the body has toxins built up and is acidic that disease is allowed to take hold.

Stretching exercises would be helpful as well... it helps get Oxygen to the cells.

BUT First and Foremost I would definitely check with a doctor, to see if you're having any drug interactions.

Best wishes to you.

 
The Following User Says Thank You to creation For This Useful Post:
River7 (08-09-2012)
Old 08-08-2012, 07:40 PM   #7
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: Chester, VA
Posts: 1,748
noevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB User
Re: Dizzy, headaches, nausea

hi, I have severe nausea problems all the time due to other issues. I have a prescription for anti-nausea meds (zofran) also I use those anti-nausea wrist bands that folks will use for motion sickness you can get them at drug stores. Also they usually sell ginger gum in the same isle that helps. THese are just some immediate fixes until you get to the dr. cj

 
The Following User Says Thank You to noevr For This Useful Post:
River7 (08-09-2012)
Old 08-08-2012, 09:59 PM   #8
Newbie
(male)
 
Join Date: Aug 2012
Location: USA
Posts: 6
Rick4489 HB User
Re: Dizzy, headaches, nausea

Tell a chiropractor about these symptoms. I have similar symptoms, and the chiropractor cured the headaches. It might not fix everything, but getting the headaches to go away is something I'm sure you'd be interested in.

 
The Following User Says Thank You to Rick4489 For This Useful Post:
River7 (08-09-2012)
Old 08-09-2012, 07:45 AM   #9
Newbie
(female)
 
Join Date: Aug 2012
Posts: 3
River7 HB User
Re: Dizzy, headaches, nausea

Thank you for your help. I will drink more water..lol... and I do eat a lot of salad. I see my doctor soon. River7

 
The following user gives a hug of support to River7:
creation (08-10-2012)
Closed Thread

Tags
dizziness, headaches, nausea



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:31 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!